A case of paliperidone-palmitate-induced tardive dyskinesia.

2.50
Hdl Handle:
http://hdl.handle.net/10147/233634
Title:
A case of paliperidone-palmitate-induced tardive dyskinesia.
Authors:
Lally, John; Byrne, Fintan; Walsh, Elizabeth
Affiliation:
National University of Ireland Galway, Galway, Ireland; West Galway Mental Health Services, Health Service Executive West, Galway, Ireland.
Citation:
A case of paliperidone-palmitate-induced tardive dyskinesia. 2012:notGen Hosp Psychiatry
Journal:
General hospital psychiatry
Issue Date:
13-Jun-2012
URI:
http://hdl.handle.net/10147/233634
DOI:
10.1016/j.genhosppsych.2012.04.009
PubMed ID:
22703608
Abstract:
OBJECTIVES: This is one of the first cases reported in the literature of paliperidone-palmitate-induced prolonged dyskinesia. METHOD: Case report. RESULTS: We report the case of a 49-year-old woman with paranoid schizophrenia who developed orofacial dyskinesia some 4 months after the commencement of paliperidone long-acting injection. CONCLUSION: This case serves as a clinical reminder that dyskinesia can occur with all antipsychotic medications.
Item Type:
Article
Language:
en
ISSN:
1873-7714

Full metadata record

DC FieldValue Language
dc.contributor.authorLally, Johnen_GB
dc.contributor.authorByrne, Fintanen_GB
dc.contributor.authorWalsh, Elizabethen_GB
dc.date.accessioned2012-07-13T11:20:49Z-
dc.date.available2012-07-13T11:20:49Z-
dc.date.issued2012-06-13-
dc.identifier.citationA case of paliperidone-palmitate-induced tardive dyskinesia. 2012:notGen Hosp Psychiatryen_GB
dc.identifier.issn1873-7714-
dc.identifier.pmid22703608-
dc.identifier.doi10.1016/j.genhosppsych.2012.04.009-
dc.identifier.urihttp://hdl.handle.net/10147/233634-
dc.description.abstractOBJECTIVES: This is one of the first cases reported in the literature of paliperidone-palmitate-induced prolonged dyskinesia. METHOD: Case report. RESULTS: We report the case of a 49-year-old woman with paranoid schizophrenia who developed orofacial dyskinesia some 4 months after the commencement of paliperidone long-acting injection. CONCLUSION: This case serves as a clinical reminder that dyskinesia can occur with all antipsychotic medications.en_GB
dc.languageENG-
dc.language.isoenen
dc.rightsArchived with thanks to General hospital psychiatryen_GB
dc.titleA case of paliperidone-palmitate-induced tardive dyskinesia.en_GB
dc.typeArticleen
dc.contributor.departmentNational University of Ireland Galway, Galway, Ireland; West Galway Mental Health Services, Health Service Executive West, Galway, Ireland.en_GB
dc.identifier.journalGeneral hospital psychiatryen_GB
dc.description.provinceConnachten
All Items in Lenus,the Irish health repository are protected by copyright, with all rights reserved, unless otherwise indicated.